# SDR DALA2023080206271

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 72,633 hours, 31,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0689 EXIT SIGN OVER DOOR 2R DETACHED. WILL NOT STAY ON. CORRECTIVE ACTION: RESECURED EXIT SIGN (4462004)
